MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VIDA PTV DILATATION CATHETER; VALVULOPLASTY CATHETERS

BARD PERIPHERAL VASCULAR, INC. VIDA PTV DILATATION CATHETER; VALVULOPLASTY CATHETERS
Model Number VDA100144
Medical Device Problem Codes Material Rupture (1546); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 8 atm.It was further reported that balloon allegedly had tremendous amount of waste in it.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one device was returned for evaluation.However, since the complaint sample was used in a hiv patient it was deemed as infectious and no sample evaluation could be performed.Therefore, the investigation is inconclusive for balloon rupture as no functional evaluation could be performed due to the condition of the device.The definitive root cause for the reported balloon rupture could not be determined.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 08/2023),.
 
Event or Problem Description
It was reported that during angioplasty procedure, the pta balloon allegedly ruptured at 8 atm.The procedure was completed using another device.There was no reported patient injury.

Brand Name
VIDA PTV DILATATION CATHETER
Common Device Name
VALVULOPLASTY CATHETERS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11743384
Report Number2020394-2021-00933
Device Sequence Number3148922
Product Code OMZ
UDI-Device Identifier00801741090837
UDI-Public(01)00801741090837
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVDA100144
Device Catalogue NumberVDA100144
Device Lot Number93VE0099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;